MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah EXETER PLUG INTRODUCER; Screw, Fixation, Bone

Stryker Orthopaedics-Mahwah EXETER PLUG INTRODUCER; Screw, Fixation, Bone
Catalog Number 0939-0-002M
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: "during the gmrs distal femur procedure, an exeter intramedullary plug was being inserted into femur.The required depth had not yet been reached when the inserter suddenly gave way.Plug introducer was withdrawn, and it was noted that the tip had broken off.The depth was insufficient.The tip plug introducer had penetrated through the femur, a fluoroscopic image was taken.Due to this perforation, the surgeon decided that an extension piece was required to allow the stem to bypass the damaged area.The 17 mm stem that had been prepared was too large after re-cutting, and a smaller one had to be selected.A stryker representative was present in the operating room providing technical support." the femur had to be cut 60 mm more than originally was planned because the surgeon wanted the stem to extend over the penetration point.

Brand Name
EXETER PLUG INTRODUCER
Common Device Name
Screw, Fixation, Bone
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24936439
Report Number0002249697-2026-00310
Device Sequence Number5356981
Product Code HWC
UDI-Device Identifier07613327196047
UDI-Public07613327196047
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0939-0-002M
Device Lot NumberG7639057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexFemale